Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Child with autism, has frequent motions an urination after taking Sizodon. Side effects of tablet?

My son is 9 yrs old. He is a classic autistic child. Presently he was prescribed Sizodon MD (0.5 mg) half tablet daily in the night. Suddenly he has started passing urine n motions frequently. I just want to know is this medicine safe to give my son and whatever he is going through is because of the side effects of the tablet
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  171
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thank you for your query.

Though constipation is a know side effect of the drug, increase frequency of passing urine and motion is not a feature. Nevertheless it is better to discuss with the treating doctor.

Kindly confirm if your son or anyone else in the family has diabetes mellitus as care needs to be taken in this situation with the drug.

I hope I have answered your query to your satisfaction.

Wishing your son all the best.


Answered: Fri, 15 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor